Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 293, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 9:47 AM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 9:47 AM CDT (14:47 UTC)
- Expired
- Aug 9, 2014, 10:30 AM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 10:06 AM CDT | HAIL 0.5 | 5 Nw Elyria, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 996 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS53 KLBF 091447
SVRLBF
NEC041-071-115-091530-
/O.NEW.KLBF.SV.W.0293.140809T1447Z-140809T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 AM CDT
* AT 944 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BURWELL...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BURWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4173 9898 4173 9920 4163 9920 4162 9934
4178 9932 4181 9918 4179 9890
TIME...MOT...LOC 1447Z 264DEG 18KT 4172 9923
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR2 follow-up statements
247
WWUS53 KLBF 091501
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 AM CDT SAT AUG 9 2014
NEC041-115-091511-
/O.CAN.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
CUSTER NE-LOUP NE-
1001 AM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUP AND
NORTHEASTERN CUSTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
4181 9918 4179 9890
TIME...MOT...LOC 1501Z 256DEG 11KT 4173 9919
$$
NEC071-091530-
/O.CON.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
GARFIELD NE-
1001 AM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GARFIELD COUNTY UNTIL 1030 AM CDT...
AT 1000 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURWELL...AND
MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BURWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
4181 9918 4179 9890
TIME...MOT...LOC 1501Z 256DEG 11KT 4173 9919
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR872
WWUS53 KLBF 091525
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT SAT AUG 9 2014
NEC071-091535-
/O.EXP.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
GARFIELD NE-
1025 AM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARFIELD COUNTY
WILL EXPIRE AT 1030 AM CDT/930 AM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
4181 9918 4179 9890
TIME...MOT...LOC 1525Z 256DEG 11KT 4175 9909
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:24 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 9, 6:24 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 624 AM CDT SAT AUG 9 2014 .SYNOPSIS... ISSUED AT 331 AM CDT SAT AUG 9 2014 HAND ANALYSIS OF THE 07Z REGIONAL MSL DATA INDICATED A NUMBER OF SMALL SCALE FEATURES... A LOW...A HIGH AND SQUALL LINE ASSOCIATED WITH THE MESO-SCALE CONVECTIVE COMPLEX OVER EASTERN NEBRASKA. ON THE MORE REGIONAL SCALE...A TROUGH STRETCHED THROUGH LOWS IN EASTERN MONTANA...EASTERN WYOMING AND SOUTHEAST COLORADO. PRECIPITABLE WATER DERIVED FROM THE LOW ORBITING MICRO-WAVE IMAGER (AMSU) CONTINUED TO SHOW A PLUME OF 40MM OVER THE EASTERN HALF OF NEBRASKA DROPPING OFF SHARPLY TO 19MM IN THE WESTERN NEBRASKA SANDHILLS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 331 AM CDT SAT AUG 9 2014 AS THE LOW LEVEL FLOW BECOMES MORE SOUTH TO SOUTHEAST...PRECIPITABLE WATER WILL INCREASE AGAIN OVER CENTRAL AND WESTERN NEBRASKA. AS AN INVERTED TROUGH MOVES ACROSS WESTERN NEBRASKA THIS AFTERNOON AND EVENING...THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP OVER CENTRAL AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. THE 0-6KM SHEAR IS EXPECTED TO BE 25-35KT WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY OF 2000-3000J/KG... SO SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS AFTERNOON AND EVENING. THE PRECIPITABLE WATER IS LIKELY TO BE 1.25-1.50 INCHES (30-40MM) AND STORM MOTION IS EXPECTED TO BE 10-15KT...SO HEAVY RAIN IS LIKELY. THAT COULD BE A PROBLEM FOR THE PARTS OF CENTRAL AND NORTH CENTRAL NEBRASKA WHERE RADAR DERIVED STORM TOTALS INDICATE THAT HEAVY RAIN OCCURRED OVERNIGHT. THE PRIMARY AREA OF RISK WOULD BE EASTERN CUSTER COUNTY...BLAINE COUNTY...NORTH CENTRAL TO SOUTHEAST CHERRY COUNTY AND EXTREME SOUTHWEST BROWN COUNTY. EXCEPT FOR EASTERN CUSTER COUNTY...MOST OF THAT AREA IS IN THE SANDHILLS AND SO THE RISK OF EXCESSIVE RUNOFF IS LOW. ALSO...UNCERTAINTY IS HIGH REGARDING THE LOCATION OF THE MAXIMUM RAINFALL. AS A RESULT...WE WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 331 AM CDT SAT AUG 9 2014 SUNDAY STARTS OFF WITH AN EXITING UPPER LEVEL DISTURBANCE MOVING EASTERLY THROUGH THE REGION. THE UPPER PATTERN THEN BECOMES RATHER AMPLIFIED FOR THE START OF THE WEEK ACROSS THE CONUS WITH AN UPPER TROUGH OVER THE GREAT LAKES REGION AND AN UPPER RIDGE OVER THE INTERMOUNTAIN WEST. THE UPPER TROUGH IS RATHER PROGRESSIVE...AND WILL SUPPORT RELATIVELY COOL HIGH PRESSURE ACROSS THE NORTHERN/CENTRAL PLAINS FOR MONDAY AND TUESDAY. STILL...HIGHS WILL RANGE FROM THE UPPER 70S NORTHEAST TO THE UPPER 80S SOUTHWEST UNDER HIGH PRESSURE. THE UPPER RIDGE AXIS WILL MOVE INTO THE AREA FROM THE WEST ON WEDNESDAY...AND WILL BE QUICKLY FOLLOWED BY AN UPPER LEVEL DISTURBANCE. THUNDERSTORM CHANCES INCREASE BY MID WEEK...WITH THE ECMWF AND GFS IN FAIR AGREEMENT WITH THE OVERALL PATTERN AT THIS TIME. MODELS THEN HAVE AN UPPER LOW APPROACHING THE REGION FROM THE WEST TOWARD THE WEEKEND. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 623 AM CDT SAT AUG 9 2014 SINCE ONLY A FEW CLOUDS ARE OVER THE AREA...FOG AND STRATUS IN NORTH CENTRAL NEBRASKA...INCLUDING VTN...SHOULD LIFT RAPIDLY AFTER 14Z. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PARTS OF CENTRAL NEBRASKA THIS MORNING. STRONGER CHANCES FOR THUNDERSTORMS WILL COME INTO PLAY THIS AFTERNOON...FIRST IN NORTHWEST NEBRASKA SOUTH OF IEN...THEN MOVING SOUTHEASTWARD THROUGH CENTRAL AND SOUTHWEST NEBRASKA DURING THE LATE AFTERNOON AND EVENING. WE HAVE FAIRLY HIGH CONFIDENCE THAT THUNDERSTORMS WILL AFFECT MHN...TIF... BBW...LBF...OGA AND IML IN THE PERIOD FROM 22Z TO 03Z. THE STORMS THIS EVENING COULD PRODUCE HEAVY RAIN...HAIL AND WIND GUSTS APPROACHING 50KT. && .HYDROLOGY... ISSUED AT 331 AM CDT SAT AUG 9 2014 HEAVY RAIN ALONG THE NORTH...MIDDLE AND SOUTH LOUP RIVERS MAY CAUSE SOME RISES IN THE RIVER LEVELS. IN FACT...THE NORTH LOUP AT TAYLOR HAS SHOWN A SLIGHT UPSURGE TO ABOUT 3.5 FEET SINCE 7 PM CDT. HOWEVER...IT IS STILL WELL BELOW ITS FLOOD STAGE OF 6 FEET. SINCE MOST OF THE CREEKS AND RIVERS ARE PROBABLY LOW FROM THE DRY JULY...WE ARE NOT EXPECTING ANY WIDESPREAD FLOODING. OVER MOST OF CENTRAL AND NORTH CENTRAL NEBRASKA...EXCESSIVE RAINFALL IS NOT LIKELY WITH THE SHOWERS AND THUNDERSTORMS TONIGHT...SO THE THREAT OF FLASH FLOODING IS LOW AS WELL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...KNUTSVIG AVIATION...SPRINGER HYDROLOGY...SPRINGER
Hazardous weather outlook, Aug 9, 4:15 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 415 AM CDT SAT AUG 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-100915- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 415 AM CDT SAT AUG 9 2014 /315 AM MDT SAT AUG 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING IN CENTRAL AND WESTERN NEBRASKA. THE RISK AREA IS ALONG AND SOUTH OF NEBRASKA HIGHWAY 2. THUNDERSTORMS ARE MOST LIKELY TO DEVELOP OVER THE NORTHWEST NEBRASKA SANDHILLS MID-AFTERNOON... BECOMING ORGANIZED AND MOVING SOUTHEAST THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH EARLY AFTERNOON. THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT CONTINUES ON THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Local storm report, Aug 9, 7:00 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 AM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN 4 NNE BERWYN 41.40N 99.47W
08/09/2014 M1.73 INCH CUSTER NE COCORAHS
&&
MARTINLocal storm report, Aug 9, 9:06 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 AM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MASON CITY 41.22N 99.30W
08/09/2014 M1.88 INCH CUSTER NE CO-OP OBSERVER
&&
MARTINLocal storm report, Aug 9, 9:15 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 AM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 2 NW BURWELL 41.80N 99.16W
08/09/2014 E1.00 INCH GARFIELD NE NWS EMPLOYEE
&&
MARTINSpecial weather statement, Aug 9, 9:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 917 AM CDT SAT AUG 9 2014 NEZ028-029-091500- GARFIELD NE-WHEELER NE- 917 AM CDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND SOUTHERN GARFIELD COUNTIES UNTIL 1000 AM CDT... AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT HARTSUFF STATE PARK...OR 5 MILES EAST OF BURWELL...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ERICSON... TAYLOR
Special weather statement, Aug 9, 9:20 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 920 AM CDT SAT AUG 9 2014 NEZ027-028-038-091500- CUSTER NE-GARFIELD NE-LOUP NE- 920 AM CDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUP...SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL 1000 AM CDT... AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARGENT...OR 5 MILES SOUTH OF TAYLOR... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURWELL... BIG OAK CANYON... KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... VIRGINIA SMITH DAM... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 112 AND 125. TAYLOR
Local storm report, Aug 9, 9:29 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 AM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 1 E BURWELL 41.78N 99.11W
08/09/2014 E1.00 INCH GARFIELD NE NWS EMPLOYEE
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 54 min |
| Aug 8, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Aug 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 41 min |
| Aug 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 27 min |
| Aug 8, 9:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 10:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 3:29 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 5:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 6:05 PM CDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 66 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.